MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempt has been made to obtain additional information; however, to date a response has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic of a zct300 19.5 diopter intraocular lens (iol) was broken inside the cartridge.There was patient contact reported but no patient injury and no surgical intervention required.The procedure was completed successfully using another lens, same model and diopter size.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8109385
Report Number9614546-2018-01117
Device Sequence Number1616518
Product Code HQL
UDI-Device Identifier05050474553316
UDI-Public(01)05050474553316(17)210530
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model NumberZCT300
Device Catalogue NumberZCT300U195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer12/04/2018
10/25/2020
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/14/2018
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Date Report Sent to FDA01/01/2005